# SDR AALA201508119006

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 3,446 hours, 1,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER POWER SUPPLY UNIT INOPERATIVE.  REPLACED POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-5-138.
